Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

CONVERGENCE OF FUZZY FILTERS IN FUZZY TOPOLOGICAL SPACES

A. K. KATSARAS
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 27 (75), No. 2 (1983), pp. 131-137
Stable URL: http://www.jstor.org/stable/43683996
Page Count: 7
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
CONVERGENCE OF FUZZY FILTERS IN FUZZY TOPOLOGICAL SPACES
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[131]
    [131]
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137